MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 07/26/2024, it was reported by a sales representative via (b)(4) that an abs-10060 angel machine.Failed to ¿separate¿ autologous fluid into its designated spots.The angel machine dumps all fluid back into the ¿whole blood in¿ section of the angel cassette bags.This occurred during a case where the patient did not receive the bma as it did not get separated in angel.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation was not confirmed.One unpackaged abs-10060 angel prp system centrifuge serial/batch number (b)(6) was received for investigation.Upon visual inspection, the returned device showed signs of wear and tear around the housing.The functional testing with 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The complaint describes that the system in question, sn (b)(6), was not properly separating into the disposable compartments.Instead, all contents returned to the ¿whole blood in¿ compartment.This error could not be replicated.No problem found.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19992852
Report Number1220246-2024-07178
Device Sequence Number12877071
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public00888867083974
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number10004739
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown